# SDR HALA0600821

- Difficulty date: October 9, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NR 1 PYLON IB CLOSE OUT ANGLE OF MID SPAR FITTING.  REPAIRED CRACK ON NR 1 PYLON IB CLOSE OUT ANGLE OF MID SPAR FITTING, IAW HAL M105 NR 585051.
